# SDR UALA2012030201313

- Difficulty date: March 2, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 82,214 hours, 13,209 cycles
- Engine: Pwa PW4060
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: O-Ring
- Condition: Leaking
- Location: Oil Tank Cap
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER 5 MIN IDLE FOUND LEAKAGE AROUND THE OIL TANK CAP AREA.  REPLACED OIL TANK CAP O-RING PER A-CK J-C.
